Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 510, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 13, 2023, 6:48 PM EDT for Dade County, Walker County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2023, 6:48 PM EDT (22:48 UTC)
- Expired
- Aug 13, 2023, 7:16 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
914
WUUS52 KFFC 132248
SVRFFC
GAC083-295-132330-
/O.NEW.KFFC.SV.W.0510.230813T2248Z-230813T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
648 PM EDT Sun Aug 13 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
* Until 730 PM EDT.
* At 647 PM EDT, severe thunderstorms were located along a line
extending from Long Island to near Fabius to Sylvania, moving east
at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Trenton, Chattanooga Valley, Stephensville, Rising Fawn, New
England, Morganville, Hooker, Cloudland Canyon State Park, Cooper
Heights, Cole City, and Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3498 8536 3482 8533 3459 8542 3459 8553
3486 8559 3498 8560
TIME...MOT...LOC 2247Z 264DEG 26KT 3497 8569 3479 8571 3458 8581
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
718
WWUS52 KFFC 132316
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Sun Aug 13 2023
GAC083-295-132326-
/O.CAN.KFFC.SV.W.0510.000000T0000Z-230813T2330Z/
Walker GA-Dade GA-
716 PM EDT Sun Aug 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WALKER AND DADE
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled. However, gusty winds are still possible with these
thunderstorms.
LAT...LON 3498 8536 3482 8533 3459 8542 3459 8553
3486 8559 3498 8560
TIME...MOT...LOC 2314Z 264DEG 26KT 3499 8545 3481 8547 3460 8557
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:10 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Aug 13, 3:10 PM EDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 310 PM EDT Sun Aug 13 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 309 PM EDT Sun Aug 13 2023 Hot and humid conditions are the rule across the area this afternoon. Excessive Heat Warning and Heat Advisory products remain in effect for much of the area through 8 PM EDT. Outside of the heat, isolated to scattered convection will remain possible through the afternoon, particularly across west central Georgia where thunderstorms are ongoing. This activity has not been resolved at all on hi-res CAMs, but given analyzed SBCAPE values of 3000-5000 J/kg across this area, expect these storms to maintain intensity as they gradually propagate eastward this afternoon. These could become strong with isolated severe not out of the question with downburst winds the main risk as DCAPE of 1000-1200 J/kg in place. Outside of this afternoon activity, focus will turn to the ongoing MCS pushing eastward across Tennessee and what effect it may have in our area. CAMs have struggled but generally support some degree of this activity pushing into northwest Georgia around 00Z. Uncertainty remains how far SE this would propagate farther into the area through the late evening, though in general gradual weakening is favored. However, slight chance PoPs were maintained as far SE as the I-85 corridor through late evening for the potential this complex survives farther before dissipating. The main risk with these storms would again be strong wind gusts. The oppressive heat will stick around through Monday, though changes will be afoot. Our upper ridge will flatten further as a trough swings into the Great Lakes region and the associated surface cold front begins to push southward through the Ohio Valley. Unfortunately, the front will not arrive to bring cooler air until Tuesday, and Monday will likely shape up to be our hottest day. Air temperatures will soar into the mid-to-upper 90s amid ongoing 70s dewpoints. Apparent temperatures over 110 are forecast in the southeastern half of the area while 105-110 values are expected in all other areas of north Georgia outside of the mountains. For this reason, all of the CWA outside of the northeast GA counties will be included within an Excessive Heat Warning or Heat Advisory on Monday. Lastly, scattered thunderstorms can be expected by Monday afternoon. While the best forcing associated with the shortwave trough will pass farther north of the area, boundaries from earlier activity across the Tennessee Valley in combination with building heat and instability will spark scattered convection by afternoon. Strong wind gusts will again be possible within this activity. RW && .LONG TERM... (Tuesday morning through next Saturday) Issued at 309 PM EDT Sun Aug 13 2023 Main Forecast Points: *Frontal boundary expected to traverse the area at the beginning of the long term period. Much drier air will filter in from the NW making for much more tolerable afternoon temps and apparent temps, with even better mornings/overnights. *Upper level ridge begins to build back over late in the forecast period. The result is a steady rise in the heat and humidity to above normal temps area wide next weekend. Tuesday through Thursday.... The extended period begins with a deep upper trof situated over the eastern half of the country and the notable and persistent ridge over the western half of the US. Frontal boundary set to move through much of the southern US with the fairly deep eastern Trof on Tuesday into Wednesday. Significantly drier air slated to invade much of the southern US behind Tuesday's frontal boundary. PWAT values 2 to 3 Standard deviations below normal on tap through Thursday and lingering into Friday. At the surface, dewpoints will be noticeably drier with values in the low 60s for much of North and Central GA and values in the low 50s in the mountains. Values not quite as low south of the fall line but still noticeably lower. With much drier air in place, pops will be out of the forecast with some confidence for the first time in a while. Friday through early Sunday.... By Friday the persistent eastern US trof begins to lift out as mid level ridging builds in from the west as upper ridge begins to establish itself over the southern plains as opposed to the SW states. The result will be finally cutting of the NW flow but also allowing a more typical summertime Bermuda ridge to develop and become a player in our weather. Moisture will return area wide over the weekend as temperatures begin to climb to above normal values once again. Tropics: Nothing of note for much of the extended, however ECMWF ensembles as well as Canadian ensembles hinting at an organized wave near the Antilles around Day 7. Still a ways away and not all members on board. Otherwise, nothing of note for the SE US through day 7. 30 && .AVIATION... (18Z TAFS) Issued at 124 PM EDT Sun Aug 13 2023 VFR conditions are expected through the period. Isolated shra/tsra are possible, mainly at ATL area sites and CSG during the 20-23Z time frame. Thereafter, an additional complex of shra/tsra may approach NW GA after 00Z but is expected to dissipate before reaching ATL sites. Shra/tsra chances will again increase after 18Z tomorrow. Winds will remain westerly at 5-10 kts. //ATL Confidence...18Z Update... Medium confidence on tsra timing and potential. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 74 95 74 91 / 10 40 20 40 Atlanta 75 96 75 91 / 20 30 20 40 Blairsville 68 89 68 81 / 20 40 30 30 Cartersville 74 95 73 87 / 20 30 20 30 Columbus 77 98 76 96 / 20 40 30 60 Gainesville 74 94 74 88 / 10 30 20 30 Macon 75 96 76 94 / 10 40 40 70 Rome 74 97 74 87 / 30 20 30 20 Peachtree City 73 96 74 92 / 20 30 20 40 Vidalia 77 97 77 94 / 10 50 40 70 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 8 PM EDT Monday for GAZ001>005-011- 012-019>025-030>035-041>046-052>057. Heat Advisory until 8 PM EDT this evening for GAZ023>025-027- 033>038-042>048-052>057-066>068. Excessive Heat Warning from 10 AM to 8 PM EDT Monday for GAZ027- 036>039-047>051-058>062-066>076-078>086-089>098-102>113. Excessive Heat Warning until 8 PM EDT this evening for GAZ039- 049>051-058>062-069>076-078>086-089>098-102>113. && SHORT TERM...RW LONG TERM....30 AVIATION...RW
Hazardous weather outlook, Aug 13, 11:46 AM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1146 AM EDT Sun Aug 13 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1146 AM EDT Sun Aug 13 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An Excessive Heat Warning is in effect for Heat Indices in excess of 110 until 8PM EDT, roughly along and south of a line from Washington to Fincherville to Hamilton. A Heat Advisory is also in effect to the north of the Excessive Heat Warning until 8 PM EDT. Heat Index values between 105-109 degrees will be likely in this area. Scattered thunderstorms are expected this afternoon and evening, with the highest chances in west Georgia. Several storms could become strong, capable of producing gusty winds, frequent lightning, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday... An Excessive Heat Watch has been issued for central and portions of north Georgia for Monday, mainly along and south of a line from Homer to Alpharetta to Franklin. Heat Index values exceeding 110 degrees are possible. Heat Index values will remain high for portions of central and south Georgia through early next week. Additional heat-related advisories and/or warnings may be needed. Take extra precautions and drink plenty of fluids if you plan to spend time outside today or early next week. Periods of thunderstorm activity will continue through next Saturday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 13, 4:45 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sun Aug 13 2023
GAZ078-089-090-132130-
Chattahoochee GA-Harris GA-Muscogee GA-
445 PM EDT Sun Aug 13 2023
...A strong thunderstorm will impact portions of Muscogee, central
Chattahoochee and southeastern Harris Counties through 530 PM EDT...
At 445 PM EDT, a strong thunderstorm was over Flat Rock, or 7 miles
northeast of Columbus. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Fort Moore, North Fort Moore, Bibb City, Upatoi, Goat Rock
Lake, Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace,
Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Fortson, Saint Marys Hills,
Edgewood, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3266 8469 3256 8469 3256 8467 3252 8469
3253 8466 3238 8466 3233 8501 3238 8497
3239 8499 3239 8497 3241 8498 3243 8496
3244 8497 3245 8500 3252 8501 3258 8507
3262 8509
TIME...MOT...LOC 2045Z 080DEG 2KT 3253 8489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 5:09 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Sun Aug 13 2023
GAZ011-019-132200-
Chattooga GA-Floyd GA-
509 PM EDT Sun Aug 13 2023
...A strong thunderstorm will impact portions of southwestern Floyd
and southwestern Chattooga Counties through 600 PM EDT...
At 508 PM EDT, a strong thunderstorm was over Chattoogaville, or 10
miles south of Summerville, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Lyerly, Chattoogaville, Armuchee, Coosa, and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3443 8513 3414 8534 3416 8544 3443 8549
TIME...MOT...LOC 2108Z 275DEG 18KT 3433 8542
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 5:15 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Sun Aug 13 2023
GAZ079-080-091-092-132200-
Schley GA-Taylor GA-Marion GA-Talbot GA-
515 PM EDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of northern Marion,
north central Schley, southwestern Talbot and southwestern Taylor
Counties through 600 PM EDT...
At 515 PM EDT, a line of strong thunderstorms was along a line
extending from near Geneva to Mauk to near Butler, and moving
southwest at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Junction City, Geneva, Box Springs, Marion Estates, Juniper,
Rupert, Charing, Oakland, and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3242 8466 3249 8466 3250 8465 3249 8464
3253 8464 3253 8467 3261 8464 3258 8438
3258 8415 3239 8427 3238 8454
TIME...MOT...LOC 2115Z 049DEG 11KT 3258 8460 3249 8443 3252 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 6:00 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Sun Aug 13 2023
GAZ080-091>093-132245-
Macon GA-Schley GA-Taylor GA-Marion GA-
600 PM EDT Sun Aug 13 2023
...A strong thunderstorm will impact portions of northwestern Macon,
northeastern Marion, northwestern Schley and southern Taylor Counties
through 645 PM EDT...
At 600 PM EDT, a strong thunderstorm was near Rupert, or near Butler,
moving south at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Reynolds, Ideal, Murrays Crossroads, Tazewell, Rupert,
Charing, Garden Valley, Hicks, Potterville, and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3248 8448 3263 8408 3261 8407 3260 8407
3259 8406 3258 8407 3257 8406 3238 8397
3227 8441
TIME...MOT...LOC 2200Z 352DEG 11KT 3246 8423
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 6:06 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sun Aug 13 2023
GAZ019-030-041-132245-
Polk GA-Haralson GA-Floyd GA-
606 PM EDT Sun Aug 13 2023
...A strong thunderstorm will impact portions of northwestern
Haralson, southwestern Floyd and western Polk Counties through 645 PM
EDT...
At 605 PM EDT, a strong thunderstorm was near Etna, or near Forney,
moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Tallapoosa, Cave Spring, Etna, and Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3421 8528 3385 8527 3385 8538 3416 8544
TIME...MOT...LOC 2205Z 261DEG 13KT 3400 8546
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 6:20 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Sun Aug 13 2023
GAZ019-030-041-132300-
Polk GA-Haralson GA-Floyd GA-
620 PM EDT Sun Aug 13 2023
...A strong thunderstorm will impact portions of northeastern
Haralson, southeastern Floyd and Polk Counties through 700 PM EDT...
At 620 PM EDT, a strong thunderstorm was near Cedartown, moving east
at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Seney, Fish Creek,
Felton, Lindale, Eubank Lake, Antioch, and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3425 8505 3412 8504 3408 8505 3408 8504
3395 8503 3395 8505 3390 8505 3390 8504
3386 8504 3386 8530 3420 8532
TIME...MOT...LOC 2220Z 261DEG 16KT 3407 8525
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:03 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Aug 12, 8:09 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 36 min |
| Aug 12, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 49 min |
| Aug 12, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 31 min |
| Aug 13, 2:12 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Carroll, Chattahoochee and 67 more | 30 hr |
| Aug 13, 2:12 PM EDT | Heat Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 25 more | 30 hr |
| Aug 13, 2:24 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 51 min |
| Aug 13, 2:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Aug 13, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 53 min |
| Aug 13, 4:40 PM EDT | Special Weather Statement | FFC | Talbot | 50 min |
| Aug 13, 4:45 PM EDT | Special Weather Statement | FFC | Muscogee | 45 min |
| Aug 13, 5:09 PM EDT | Special Weather Statement | FFC | Floyd | 51 min |
| Aug 13, 5:15 PM EDT | Special Weather Statement | FFC | Taylor | 45 min |
| Aug 13, 6:00 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 45 min |
| Aug 13, 6:06 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Aug 13, 6:20 PM EDT | Special Weather Statement | FFC | Polk | 40 min |
| Aug 13, 7:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 13, 7:22 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 23 min |
| Aug 13, 7:30 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Aug 13, 7:31 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Aug 13, 7:44 PM EDT | Special Weather Statement | FFC | Cherokee | 46 min |
| Aug 13, 7:46 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.